# SDR TRAX200701091

- Difficulty date: July 31, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 11,280 hours, 7,385 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE HAS SUSPECT CRACK AFT.  PERFORMED ET INSPECTION OF SUSPECT AREA IAW CRJ 700 NDTM 51-20-006.  ATTACH ANGLE IS CRACKED.  PERFORMED EDDY CURRENT INSPECTION OF LEFT VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE TO DETERMINE END OF CRACK IAW CRJ 700 NDTM 51-20-006.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINE ON VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE, LEFT SIDE, IAW REO 670-55-31-018 PER CRJ 700 NDTM 51-20-006.  NO DEFECTS NOTED.  FABRICATED FILLER -2 AND DOUBLER -1 FROM 2024T3 .090" BATCH 677878.  INSTALLED REPAIR PER 670-55-31-018.  SUPPLEMENTAL - SDR CLOSED 08/06/07.
